Translator Disclaimer
2005 Boundary slopes (nearly) bound cyclic slopes
Thomas W Mattman
Algebr. Geom. Topol. 5(2): 741-750 (2005). DOI: 10.2140/agt.2005.5.741

Abstract

Let rm and rM be the least and greatest finite boundary slopes of a hyperbolic knot K in S3. We show that any cyclic surgery slopes of K must lie in the interval (rm12,rM+12).

Citation

Download Citation

Thomas W Mattman. "Boundary slopes (nearly) bound cyclic slopes." Algebr. Geom. Topol. 5 (2) 741 - 750, 2005. https://doi.org/10.2140/agt.2005.5.741

Information

Received: 16 November 2004; Accepted: 6 March 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1084.57008
MathSciNet: MR2153109
Digital Object Identifier: 10.2140/agt.2005.5.741

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 2 • 2005
MSP
Back to Top